# SDR AALA981013

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
